"Spotting" after taking bee pollen
I started taking bee pollen 3 days ago, and am on the Depo shot for birth control. I only menstrate lightly for a few days before my next shot is due. My next shot is 2 months away. By day 3 of taking the pollen I started experiencing spotting and actual light blood flow... I admit, I didn't follow the directions of a little bit day to day- I did start day one with very little, then took half a teaspoon, then a full teaspoon. I'm wondering if its related to the high levels of Rutin found in the pollen that may be causing the menstral flow. I'm not sure what I should do... Other than this one effect, I'm feeling just fine.
Thanks for any info!
What I suggest is back your daily dose of bee pollen down until you stop spotting. If you get down to a few granules then you may have to stop taking it all together. Bee pollen has been known to do this in some women.
Post here how things go. I'd love to be able to pass this info on to our readers for their reference.
Can bee pollen cause my period to stop?
Can taken bee pollen make u miss or delay your period.
I don't see why bee pollen would cause this. While anything is possible with a superfood or supplement, I would be surprised if the bee pollen is causing this. The only way to know for sure is to stop consuming the bee pollen and see if your period comes back. Then go back on the bee pollen and see if it stops again.
Let me know your results.
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to The Bee Pollen Forum.
Getting my period while on bee pollen
by Tinker bell
I have never had a period till taking bee pollen now I spot everyday while taking the product. Should I be concerned or will this be harmful if I continue to use it?
It depends. I need to know which product you are using - is it one of the bee pollen diet pills that are on the market? If so, I'd strongly consider stopping.
Does bee pollen effect menstruation?
Does bee pollen capsules effect menstrual cycles?
Can you be more specific in how it is effecting your cycle.
It really shouldn't effect it - I'd be surprised if it was causing anything. Ultimately, the only way to be sure is to stop taking the bee pollen and see if the symptom you're experiencing goes away.